# SDR 9JLA2021081025962

- Difficulty date: July 29, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N900MJ
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0038
- Aircraft time: 4,081 hours, 3,117 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: DS1591
- Condition: Defective
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING LANDING THE RIGHT THRUST REVERSER GREEN REVRS LIGHT FLASHES INTERMITTENTLY AND EXTINGUISHES WITH TR ACTIVATION. THEREFORE NOT ALLOWING THE RIGHT TR TO POWER UP. OPERATIONS WERE CONTINUED ON MEL. THE MAINTENANCE TEAM TROUBLESHOT THE LEFT T/R SYSTEM AND FOUND THE RIGHT TR DEPLOY SWITCH TO BE INTERMITTENT IN OPERATIONS. THE FAULTY SWITCH WAS REMOVED AND A NEW SWITCH WAS INSTALLED. OPERATIONS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
